| Catalog Number |
8206000000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: product disposition is not yet determined additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 1 event for the failure: material disintegration.- 1 event had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99489 supplemental rationale corrected data: b5, h1, h6, h11 1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2025-99269.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 0 events for the failure: material disintegration.